×

zbMATH — the first resource for mathematics

Existence of periodic solutions of autonomous functional differential equations. (English) Zbl 0295.34055

MSC:
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kato, J, On Liapunov-Razumikhin type theorems, (), 54-65
[2] Jones, G.S, Periodic motions in Banach space and applications to functional differential equations, Contrib. differential equations, 3, 75-106, (1964)
[3] Browder, F.E, A further generalization of the Schauder fixed point theorem, Duke math. J, 32, 575-578, (1965) · Zbl 0137.32601
[4] Grafton, R.B, A periodicity theorem for autonomous functional differential equations, J. differential equations, 6, 87-109, (1969) · Zbl 0175.38503
[5] Grafton, R.B, Periodic solutions of certain lienard equations with delay, J. differential equations, 11, 519-527, (1972) · Zbl 0231.34063
[6] \scJ. L. Kaplan and J. A. Yorke, On the stability of a periodic solution of a differential-delay equation, to appear. · Zbl 0241.34080
[7] \scR. D. Nussbaum, Periodic solutions of some nonlinear autonomous functional differential equations, to appear. · Zbl 0323.34061
[8] Halanay, A; Yorke, J.A, Some new results and problems in the theory of differential-delay equations, SIAM rev, 13, 55-80, (1971) · Zbl 0216.11902
[9] Hale, J.K, Functional differential equations, (1971), Springer-Verlag New York · Zbl 0213.36901
[10] Yoshizawa, T, Stability theory by Liapunov’s second method, Math. soc. Japan, (1966) · Zbl 0144.10802
[11] \scS. E. Grossman and J. A. Yorke, Asymptotic behavior and stability criteria for differential delay equations, to appear. · Zbl 0268.34079
[12] Hale, J.K; Perell√≥, C, The neighborhood of a singular point of functional differential equations, Contrib. differential equations, 3, 351-375, (1964) · Zbl 0136.07901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.